# SDR R61A2025061100285

- Difficulty date: May 24, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N241JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000246
- Aircraft time: 40,358 hours, 26,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CROSS FR 14 CORRODED AS MARKED AT RIVET INBD OF PREVIOUS REPAIR.  REPAIRED FR14 RH CROSSBEAM REF SRM 53-00-10/ /REPAIR 003
